Journal of Intensive and Critical Care Nursing

All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.

Short Communication - Journal of Intensive and Critical Care Nursing (2021) Volume 4, Issue 5

The pitfalls associated with "DRESS" in sepsis.

Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) or Drug-Induced Hypersensitivity Syndrome (DIHS) is a severe drug reaction characterized by fever, rash, lymphadenopathy, hematological abnormalities, multiple organ failure, and viral reactivation. DRESS/DIHS is characterized by a delayed onset of severe symptoms after drug exposure, the persistence of symptoms after drug discontinuation, and similarity to symptoms of several other diseases, including infectious diseases, requiring an accurate diagnosis and management.

Author(s): Yoshihiko Takahashi*, Mitsunobu Nakamura

Abstract Full Text PDF

Get the App